Previous |  Up |  Next

Article

References:
[one] H. Al-Ezeh: The pure spectrum of a PF-ring, Commen. Math. Univer. Sancti Pauli. 37 (1988), 179–183. MR 0970371
[two] H. Al-Ezeh: Further results on reticulated rings. Act. Math. Hung. 60 (1992), 1–6. DOI 10.1007/BF00051752 | MR 1177239 | Zbl 0772.06014
[new] F. Alarcon, D.D. Anderson and C. Jayaram: Some results on commutative ideal theory. Period. Math. Hung. 30 (1995), 1–26. DOI 10.1007/BF01876923 | MR 1318850
[three] D.D. Anderson: Abstract commutative ideal theory without chain condition. Algebra Universalis 6 (1976), 131–145. DOI 10.1007/BF02485825 | MR 0419310 | Zbl 0355.06022
[four] D.D. Anderson and C. Jayaram: Regular lattices. Studia Sci. Math. Hung. 30 (1995), 379–388. MR 1353613
[five] D.D. Anderson, C. Jayaram and P.A. Phiri: Baer lattices. Act. Sci. Math. (Szeged) 59 (1994), 61–74. MR 1285430
[six] F. Borceux and G. Van de Bossche: Algebra in a localic topos with applications to ring theory. Lecture Notes in Mathematics No. 1038, Spring Verlag, Berlin–Heidelberg, 1983. DOI 10.1007/BFb0073030 | MR 0724431
[seven] W.H. Cornish: Normal lattices. J. Aust. Math. Soc. 14 (1972), 200–215. DOI 10.1017/S1446788700010041 | MR 0313148 | Zbl 0247.06009
[eight] W.H. Cornish: $0$-ideals, congruences and sheaf representations of distributive lattices. Rev. Roumaine. Math. Pure Appl. 22 (1977), 1059–1067. MR 0460202 | Zbl 0382.06011
[nine] C.U. Jensen: On characterizations of Prüfer rings. Math. Scand. 13 (1963), 90–98. MR 0163926 | Zbl 0131.27703
[ten] P.J. McCarthy: Arithmetical rings and multiplicative lattices. Ann. Mat. Pura. Appl. 82 (1969), 267–276 MR 40 # 1378. DOI 10.1007/BF02410800 | MR 0248124 | Zbl 0216.05103
Partner of
EuDML logo